- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 517036, 8 pages
Periodic Solutions of Second-Order Difference Problem with Potential Indefinite in Sign
School of Science, Jimei University, Xiamen 361021, China
Received 19 January 2013; Accepted 24 February 2013
Academic Editor: Zhenkun Huang
Copyright © 2013 Honghua Bin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Z. Guo and J. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China A, vol. 46, no. 4, pp. 506–515, 2003.
- Z. Guo and J. Yu, “The existence of periodic and subharmonic solutions of subquadratic second order difference equations,” Journal of the London Mathematical Society, vol. 68, no. 2, pp. 419–430, 2003.
- W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, Boston, Mass, USA, 1991.
- C.-L. Tang and X.-P. Wu, “Periodic solutions for second order Hamiltonian systems with a change sign potential,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 506–516, 2004.
- Y.-T. Xu and Z.-M. Guo, “Existence of periodic solutions to second-order Hamiltonian systems with potential indefinite in sign,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 51, no. 7, pp. 1273–1283, 2002.
- C. D. Ahlbrandt and A. C. Peterson, Discrete Hamiltonian Systems: Difference Equations, Continued Fractions, and Riccati Equations, vol. 16, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.
- H. Amann and E. Zehnder, “Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, vol. 7, no. 4, pp. 539–603, 1980.
- Z. Huang, C. Feng, and S. Mohamad, “Multistability analysis for a general class of delayed Cohen-Grossberg neural networks,” Information Sciences, vol. 187, pp. 233–244, 2012.
- Z. Huang and Y. N. Raffoul, “Biperiodicity in neutral-type delayed difference neural networks,” Advances in Difference Equations, vol. 2012, article 5, 2012.
- W. Zou and S. Li, “Infinitely many solutions for Hamiltonian systems,” Journal of Differential Equations, vol. 186, no. 1, pp. 141–164, 2002.
- T. Bartsch and S. Li, “Critical point theory for asymptotically quadratic functionals and applications to problems with resonance,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 28, no. 3, pp. 419–441, 1997.
- K. C. Chang, Critical Point Theory and Its Applications, Science and Technical Press, Shanghai, China, 1980.
- J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74, Springer, New York, NY, USA, 1989.
- P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1986.
- V. Benci, “A new approach to the Morse-Conley theory and some applications,” Annali di Matematica Pura ed Applicata, vol. 158, pp. 231–305, 1991.
- C. Conley, Isolated Invariant Sets and the Morse Index, vol. 38 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1978.
- K. C. Chang, “Solutions of asymptotically linear operator equations via Morse theory,” Communications on Pure and Applied Mathematics, vol. 34, no. 5, pp. 693–712, 1981.
- K.-C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Birkhäuser, Boston, Mass, USA, 1993.
- V. Moroz, “On the Morse critical groups for indefinite sublinear elliptic problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 52, no. 5, pp. 1441–1453, 2003.
- F. Antonacci, “Periodic and homoclinic solutions to a class of Hamiltonian systems with indefinite potential in sign,” Unione Matematica Italiana. Bollettino B, vol. 10, no. 2, pp. 303–324, 1996.
- F. Antonacci, “Existence of periodic solutions of Hamiltonian systems with potential indefinite in sign,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 29, no. 12, pp. 1353–1364, 1997.
- H.-H. Bin, J.-S. Yu, and Z.-M. Guo, “Nontrivial periodic solutions for asymptotically linear resonant difference problem,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 477–488, 2006.